Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Pain, fever at the top of the head, increased pressure medicines, no relief. Advice?

My wife , a 66yr. old African-Ame , for the last 4 days ,has been describing pain and fever @ the top of her head. A visit to her primary found her pressure to be High ,on 8.28.12 ( rt. arm , 142/86, Lft. arm , 136/86...body temp was 97.6 ) Her Dr. increased her pressure meds.( Diovan 160 mg.+ 80mg. , and Ibuprofen for Headache pain ,) However, today,( 8.30.12), she s still complaining of brain fever . We are scheduled to have her blood tested on 8.31.12 . Please advise...
Asked On : Mon, 3 Sep 2012
Answers:  2 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests
Orthopaedic Surgeon 's  Response
Hi,

As your doctor has adviced i would strongly advice to get the blood tests done especially for malarial parasite as now a days the symptoms for malaria include headaches and fever with out chills.

If her tests come negative then she can also visit an opthalmologist and get her eye test done to be on the safer side.

Till her blood reports come , you can give her symptomatic treatment like analgesics and mild tranquliser along with rest is recommended.

Regards
Answered: Mon, 3 Sep 2012
I find this answer helpful
  User's Response
U should get investigated for fever
Blood test-M.P CARD TEST,WIDAL TEST,DENGUE-ns1antigen,IGM,IG G
FOR BLOOD PRESSURE U SHOULD CONTINUE TREATMENT AS PER UR PHYSICIAN WITH REGULAR B.P CHECK UP
Answered: Tue, 4 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor